# SDR UPS04M42926

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB RIGHT NR 31 BARREL NUT HOLE FOUND CORRODED ON BOTTOM BEARING & SIDEWALL SURFACE.  CORROSION REMOVED & REAMED TO 1.178 INCH & BLEND TO 0.070 INCH DEEP, FOUND OUT LIMITS PER EO MD11-5510-19409-G.  FAB & REPAIR CUTOUT AS PER EO MD11-5510 -19409-G & EN1220-04.  APPLIED SEALANT PR1422B2 AT BARREL NUT NR 31 RT.  REPAIR & INSTALLED SLEEVE BUSHING AT BARREL NUT NR 31 RT AS PER EO MD11 -5510-19409-G & EN:1220-04 FOUND SATISFACTORY.
